# SDR RAIA0008005

- Difficulty date: August 12, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N561HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41077
- Aircraft time: 10,290 hours, 11,306 cycles
- Propeller: Mcauly C5JFR36C1104
- System (JASC): 6120 · Propeller Controlling System
- Part: Tube
- Part number: 8974784
- Condition: Damaged
- Location: Rt Propeller
- Part time: 10,290 hours, 11,306 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

7154-STL- RIGHT ENGINE DOES NOT MAKE 100 PERCENT RPM UNTIL 50 PERCENT TORQUE IS ACHEIVED.  MAINTENANCE INSPECTED AND REPLACED RIGHT PROPELLER BETA OIL TRANSFER TUBE.
